On the maximal distance between integers composed of small primes
Compositio Mathematica, Volume 28 (1974) no. 2, pp. 159-162.
@article{CM_1974__28_2_159_0,
     author = {Tijdeman, R.},
     title = {On the maximal distance between integers composed of small primes},
     journal = {Compositio Mathematica},
     pages = {159--162},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     zbl = {0283.10024},
     mrnumber = {345917},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_159_0/}
}
TY  - JOUR
AU  - Tijdeman, R.
TI  - On the maximal distance between integers composed of small primes
JO  - Compositio Mathematica
PY  - 1974
DA  - 1974///
SP  - 159
EP  - 162
VL  - 28
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__28_2_159_0/
UR  - https://zbmath.org/?q=an%3A0283.10024
UR  - https://www.ams.org/mathscinet-getitem?mr=345917
LA  - en
ID  - CM_1974__28_2_159_0
ER  - 
%0 Journal Article
%A Tijdeman, R.
%T On the maximal distance between integers composed of small primes
%J Compositio Mathematica
%D 1974
%P 159-162
%V 28
%N 2
%I Noordhoff International Publishing
%G en
%F CM_1974__28_2_159_0
Tijdeman, R. On the maximal distance between integers composed of small primes. Compositio Mathematica, Volume 28 (1974) no. 2, pp. 159-162. http://www.numdam.org/item/CM_1974__28_2_159_0/

[1 ] N.I. Fel'Dman: Improved estimate for a linear form of the logarithms of algebraic numbers. Mat. Sb. (N.S.) 77 (119) (1968) 423-436.Transl. Math. USSR Sbornik 6 (1968) 393-406. | MR | Zbl

[2] I. Niven: Irrational numbers. Carus Math. Monographs, 11. Math. Assoc. America. Wiley, New York, 1956. | MR | Zbl

[3] R. Tijdeman: On integers with many small prime factors. Compositio Mathematica 26 (1973) 319-330. | EuDML | Numdam | MR | Zbl